# SDR 08FDEA03987

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION BEWTEEN STA 1361 AND STA 1391, LBL 27.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-70-00.  FABBED A NEW SECTION IAW SRM 53-42-01 AND SRM 53-70-00.  ALODINED & PRIMED SECTION IAW SRM 51-21-01.  INSTALLED NEW SECTION IAW SRM 53-70-11 &  SRM 51-31-01.  REMOVED & RE-INSTALLED FLOOR PANELS IAW AMM 53-21-01-08.
